# SDR CALA2024061301786

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 32,705 hours, 11,781 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Closeout Panel
- Part number: 185A510U8
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 PANEL 344NB LOCATED ON LOWER OUTBOARD RIGHT HAND HORIZONTAL STABILIZER FOUND MISSING
